# SDR CALA2022060801468

- Difficulty date: June 8, 2022
- Submitted: June 8, 2022
- Operation: Air carrier
- Aircraft: N76021
- Make and model: Boeing 777224
- Aircraft serial: 39776
- Aircraft time: 52,814 hours, 5,157 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: NA
- Part serial: NA
- Condition: Failed
- Location: Ofar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OFAR BATTERY PACK M33119 CAPACITY CHECK FAIL - ORIGINATED BY EMP V903215 ON HAECO NR 9491156, SPEC NO.B777-33-3-7007. PERFORMED BY EMP V905380, REPLACED OFAR BATTERY PACK M33119 AND CARRIED OUT OPERATIONAL TEST FOUND ''NORMAL'', AS PER AMM 33-51-15 -800-801 REV 95.
